Chia Nan University of Pharmacy & Science Institutional Repository:Item 310902800/31758
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 16817/19260 (87%)
造访人次 : 7027951      在线人数 : 370
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.cnu.edu.tw/handle/310902800/31758


    標題: Multicenter study of skin rashes and hepatotoxicity in antiretroviral-naive HIV-positive patients receiving non-nucleoside reverse-transcriptase inhibitor plus nucleoside reverse-transcriptase inhibitors in Taiwan
    作者: Wu, Pei-Ying
    Cheng, Chien-Yu
    Liu, Chun-Eng
    Lee, Yi-Chien
    Yang, Chia-Jui
    Tsai, Mao-Song
    Cheng, Shu-Hsing
    Lin, Shih-Ping
    Lin, De-Yu
    Wang, Ning-Chi
    Lee, Yi-Chieh
    Sun, Hsin-Yun
    Tang, Hung-Jen
    Hung, Chien-Ching
    貢獻者: Natl Taiwan Univ Hosp, Ctr Infect Control
    Taoyuan Gen Hosp, Dept Internal Med, Minist Hlth & Welf
    Natl Yang Ming Univ, Sch Publ Hlth
    Changhua Christian Hosp, Dept Internal Med
    Ditmanson Med FdnChia Yi Christian Hosp, Dept Internal Med
    Natl Yang Ming Univ, Sch Med
    Far Eastern Mem Hosp, Dept Internal Med
    Taipei Med Univ, Sch Publ Hlth, Coll Publ Hlth & Nutr
    Taichung Vet Gen Hosp, Dept Internal Med
    Triserv Gen Hosp, Dept Internal Med
    Natl Def Med Coll
    Lotung Poh Ai Hosp, Med Lo Hsu Fdn, Dept Internal Med
    Natl Taiwan Univ Hosp, Dept Internal Med
    Natl Taiwan Univ, Coll Med
    Chi Mei Med Ctr, Dept Internal Med
    Chia Nan Univ Pharm & Sci, Dept Hlth & Nutr
    Natl Taiwan Univ, Dept Parasitol, Coll Med
    關鍵字: Transmitted Drug-Resistance
    Infected Patients
    Risk-Factors
    Hiv-1-Infected Patients
    Adverse Events
    Nevirapine Use
    Hepatitis-C
    Protease Inhibitors
    Clinical-Trials
    Virus-Infection
    日期: 2017-02-21
    上傳時間: 2018-11-30 15:55:35 (UTC+8)
    出版者: Public Library Science
    摘要: Objectives Two nucleos(t) ide reverse-transcriptase inhibitors (NRTIs) plus 1 non-NRTI (nNRTI) remain the preferred or alternative combination antiretroviral therapy (cART) for antiretroviral-naive HIV-positive patients in Taiwan. The three most commonly used nNRTIs are nevirapine (NVP), efavirenz (EFV) and rilpivirine (RPV). This study aimed to determine the incidences of hepatotoxicity and skin rashes within 4 weeks of initiation of cART containing 1 nNRTI plus 2 NRTIs. Methods Between June, 2012 and November, 2015, all antiretroviral-naive HIV-positive adult patients initiating nNRTI-containing cART at 8 designated hospitals for HIV care were included in this retrospective observational study. According to the national HIV treatment guidelines, patients were assessed at baseline, 2 and 4 weeks of cART initiation, and subsequently every 8 to 12 weeks. Plasma HIV RNA load, CD4 cell count and aminotransferases were determined. The toxicity grading scale of the Division of AIDS (DAIDS) 2014 was used for reporting clinical and laboratory adverse events. Results During the 3.5-year study period, 2,341 patients initiated nNRTI-containing cART: NVP in 629 patients, EFV 1,363 patients, and RPV 349 patients. Rash of any grade occurred in 14.1% (n = 331) of the patients. In multiple logistic regression analysis, baseline CD4 cell counts (per 100-cell/mu l increase, adjusted odds ratio [AOR], 1.125; 95% confidence interval [95% CI], 1.031-1.228) and use of NVP (AOR, 2.443; 95% CI, 1.816-3.286) (compared with efavirenz) were independently associated with the development of skin rashes. Among the 1,455 patients (62.2%) with aminotransferase data both at baseline and week 4, 72 (4.9%) developed grade 2 or greater hepatotoxicity. In multiple logistic regression analysis, presence of antibody for hepatitis C virus (HCV) (AOR, 2.865; 95% CI, 1.439-5.704) or hepatitis B surface antigen (AOR, 2.397; 95% CI, 1.150-4.997), and development of skin rashes (AOR, 2.811; 95% CI, 1.051-7.521) were independently associated with the development of hepatotoxicity. Conclusions The baseline CD4 cell counts and use of NVP were associated with increased risk of skin rashes, while hepatotoxicity was independently associated with HCV or hepatitis B virus coinfection, and development of skin rashes in antiretroviral-naive HIV-positive Taiwanese patients within 4 weeks of initiation of nNRTI-containing regimens.
    显示于类别:[保健營養系(所) ] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    10.1371-journal.pone.0171596.pdf951KbAdobe PDF0检视/开启
    index.html0KbHTML47检视/开启


    在CNU IR中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈